Previous |  Up |  Next

Article

Keywords:
Fréchet space; projective limit; surjective mapping
Summary:
An application of Mittag-Leffler lemma in the category of quotients of Fréchet spaces. We use Mittag-Leffler Lemma to prove that for a nonempty interval $]a,b[\subset \mathbb{R}$, the restriction mapping $H^{\infty }(]a,b[+\mathrm{i}\mathbb{R}) \rightarrow C^{\infty }\left( ]a,b[\right)$ is surjective and we give a corollary.
References:
[1] B. Aqzzouz, R. Nouira: L’exactitude du foncteur limite projective sur la catégorie des quotients d’espaces de Fréchet. (to appear).
[2] V. P. Palamodov: The projective limit functor in the category of topological linear spaces. Mat. Sb. (N.S.) 75 (1968), 567–603. (Russian) MR 0223851
[3] V. P. Palamodov: Homological methods in the theory of locally convex spaces. Usp. Mat. Nauk 26 (1971), 3–65. (Russian) MR 0293365 | Zbl 0247.46070
[4] L. Waelbroeck: Quotient Fréchet spaces. Rev. Roum. Math. Pures Appl. 34 (1989), 171–179. MR 1005909 | Zbl 0696.46052
[5] J. Wengenroth: Derived Functors in Functional Analysis. Lect. Notes Math. 1810, Springer, Berlin, 2003. MR 1977923 | Zbl 1031.46001
Partner of
EuDML logo